| Model Number |
9-ASD-030 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, a 30mm amplatzer septal occluder (aso) and a 12f amplatzer torqvue delivery system were selected for procedure.During the procedure the 30mm aso was noted to have exhibited a cobra deformation upon deployment.There were no adverse patient effects reported.The patient was stable at the time report.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.Per the instructions for use, the recommended size delivery system for use with a 30 mm amplatzer septal occluder is a 10f.
Event or Problem Description
It was reported that on (b)(6) 2022, a 30mm amplatzer septal occluder (aso) and a 12f amplatzer torqvue delivery system were selected for procedure.During the procedure the 30mm aso was noted to have exhibited a cobra deformation upon deployment.There were no adverse patient effects reported.The patient was stable at the time report.No additional information was provided.Subsequent to the previously filed report, additional information was received that the deformed 30mm amplatzer septal occluder had been visualized via fluoroscopy examination while inside the patient.There was no kink or angulation noted in the delivery system and no interaction with cardiac structures reported.The deformed 30mm aso was never released from the delivery cable while inside the patient.The decision was made to aborted the implant procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.The patient was stable at the time report.The reason for aborting the procedure was due to the lack of another same sized device.